# SDR SIMA20150628002

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 28,133 hours, 24,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR IS STILL DIFFICULT TO OPEN & CLOSE.  APPEARS TO STICK, HANDLE, LAST PART OF CLOSING.  ADJUSTED TOP ROLLERS IAW AMM 52-18-00-820-805-A.
